| Catalog Number |
5407120472 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 5 devices had investigation types that have not yet been determined.Evaluation findings (results/components).5 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 5 devices: product disposition is not yet determined.Additional information: 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 5 events for the failure: fluid/blood leak.4 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99406.Supplemental rationale: corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status: 4 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: degradation problem identified / bearings.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.3 devices: no device problem found / part/component/sub-assembly term not applicable product disposition: 4 devices: scrapped by stryker.1 device: product disposition is not yet determined.
Event or Problem Description
No change.